# SDR CALA2020060801015

- Difficulty date: June 8, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N26967
- Make and model: Boeing 787-9
- Aircraft serial: 60144
- Aircraft time: 18,662 hours, 1,747 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BRIEFLY SMELLED SOMETHING BURNING FOR ABOUT 30  SEC THEN LOST NAV CRS LN. SMELL WAS AT CRUISE LOST NAVIGATION TRACK AND HAD TO SWITCH TO SECOND ROUTE ON NAV COMPUTER. NO PROBLEM WITH NAV NOW. (UPDATE FROM FLIGHT CREW, PEKMM PLEASE HAVE PILOTS FILL OUT A SMOKE ODOR FORM AND SEND BACK TO TOMC) NO SMOKE SIGN SHOWED IN FLT DECK AND E&E COMPARTMENT. BRIEFING WITH PILOTS, ROUT2 WORKING FINE AFT ROUT1 BLANK. RESET IRS AND COMMUNICATION MASTER SWITCH, RELOAD FLT PLAN INDICATIONS NORMAL.
